# SDR DXTA2013031905320

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N738QS
- Make and model: Gulstm 200
- Aircraft serial: 204
- Aircraft time: 3,510 hours, 2,150 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 4AS8135500503
- Condition: Faulted
- Location: Mlg
- Part time: 3,510 hours, 2,150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, GEAR RETRACTED NORMALLY, WITH WHITE UP MESSAGES. AFTER ABOUT 30 SECONDS A YELLOW GEAR IN TRANSIT MESSAGE APPEARED ON THE RT MAIN GEAR, FOLLOWED CLOSELY BY A RED GEAR STUCK IN TRANSIT MESSAGE.  PUT GEAR DOWN, RECEIVED THREE GREEN AND EXTENDED NORMALLY.  MADE NORMAL LANDING.  TROUBLESHOT TO A FAULTY RT MLG DOOR PROX SWITCH (AFT).   REMOVED SWITCH ASSY AND REPLACED WITH A NEW ASSY,  PERFORMED ADJUSTMENTS AND OPS CHECKS, AND ALL CHECKED GOOD AT THIS TIME. WORK DONE IAW MM, CHP 32-10-11.
